# SDR UPS99830856

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412522
- Condition: Cracked
- Location: Ws 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RT WING LWR L/E SKIN DOUBLER AT XFS 305 IS CRACKED AT ACCESS PANEL 524B.  REMOVED, FABRICATED, AND REPLACED THE DOUBLER IAW DWG 5641252 AND SRM 51-1-20D AND 51-1-21.
